MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 VR-T DF4; ICD

BIOTRONIK SE & CO. KG ILESTO 7 VR-T DF4; ICD
Model Number 383580
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.
 
Event or Problem Description
Device went from 59 percent to eri overnight.Device remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.This icd is affected by a field safety corrective action, bio-lqc, initiated in (b)(6) 2021.
 
Additional Manufacturer Narrative
Device was explanted and replaced on (b)(6) 2022.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.Next, the device was interrogated.The interrogation could be properly performed and revealed the eri battery status, confirming the clinical observation.Next, the icd was subjected to an analysis of the electrical parameters.The current consumption of the icd was checked and found to be normal and as expected.Analysis of the battery condition, however, showed an inconsistency of charge taken from the battery and the battery voltage.A premature battery depletion could be confirmed during analysis.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
ILESTO 7 VR-T DF4
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key11575149
Report Number1028232-2021-01428
Device Sequence Number4455580
Product Code LWS
UDI-Device Identifier04035479125363
UDI-Public(01)04035479125363(17)160331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model Number383580
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer03/29/2021
09/15/2022
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date03/30/2021
09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale